# SDR SWIA201023786

- Difficulty date: March 4, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 8,861 hours, 5,074 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER SPLIT AT CRUISE ALTITUDE.  (FLT 4482)  REPLACED NR 1 ADC AND NR 2 PITOT STATIC HEAD.
